# SDR TWAA9903810

- Difficulty date: March 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47137
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CENTER CABIN FLOOR CENTER SUPPORT BEAM WITH CORROSION AT STA 218.  REPLACED FLOORBEAM PER SPM 6-70-01, USING ORIGINAL TYPE HARDWARE, STA 160 TO 218.
